07-07-2011, 08:32 PM #1New Member
- Join Date
- Jul 2011
Can Anabolic Steroids make you feel high?
I'm really hoping you can help me. My best friend has told me she caught her boyfriend injecting anabolic steroids into his bottom. He told her he got them when he was working out at the gym some 6 months previously (he hasn't been to the gym since getting them) and wanted to continue taking them as they made him feel 'high' when he injected them. Is this true? Can this happen?
My reason for asking is I know very little about them apart from the research I have done on the internet (which has not been positive if used over a period of time) so I'm naturally concern for my friend but don't want to be mis-led by duff information. I am led to believe they can make a person aggressive...is this true and can it be made worse if they are not working out at the time of taking??
I've not had time to see the type of questions that get asked on here so please accept my apologies if I'm using this forum inappropriately but I'm so concern.
So basically I'd like to know if:
1- they make you feel high (give you a buzz during or after taking)?
2- how aggresive they can make a person and how quickly this can happen?
3- Should I be concern?
I'm appreciate any advice you can give...even if that is begger off and visit (name) of site for this type of info.
Thanks for your time.
07-07-2011, 08:40 PM #2
1. No they don't. They give you a sense of well being
2. Most don't affect aggression at all
3. Probably, you got a friend who's doing stuff to himself that he has no idea about and abusing the drug.
07-07-2011, 08:42 PM #3
07-07-2011, 09:03 PM #4New Member
- Join Date
- Jul 2011
Thank you very much for your help. I'm really grateful.xx
07-07-2011, 10:18 PM #5
07-07-2011, 10:24 PM #6
Has anyone seen this idiot?! according to this Moron it does...
Last edited by ACE5HIGH; 07-07-2011 at 10:29 PM.
07-07-2011, 10:26 PM #7
07-07-2011, 10:34 PM #8
07-07-2011, 11:00 PM #9'everything louder than everything else'
- Join Date
- Jan 2009
- *no sources i wont reply*
- Blog Entries
07-07-2011, 11:41 PM #10
I have never felt high after injecting steroids . I do however, feel very positive and focused while on cycle. Off cycle, I still feel great but there is the feeling that I am working toward a goal while on cycle that really charges me up each and every day. I couldn't imagine doing steroids and not training like your friend. Considering the suppression of the HTPA that occurs during cycle and the process we go through to re-start the HTPA after cycle, I couldn't imagine playing with my body's hormonal system for what I consider a waste of time in your friend's case.
I haven't experienced elevated aggression levels beyond a more focused mind for productive training but I certainly do know those who seems more aggressive on cycle. Some guys think they are the one true Alpha when on steroids and they also seem to need to show it by aggressive acts like fighting or to a lesser degree being irritable. With milder compounds I feel this is a persons character being unchecked by its owner. With the the stronger compounds like trenbolone I see nice guys act very abnormal but never for extended periods of time in my experience around them.
As a friend I would be concerned that your friend may not know that it is essential to come off steroids and run a correct post cycle therapy protocol to help keep the hormonal system from going into permamemt suppression.
And of course, your friend should know that if he is only happy while using steroids then yes he has an addiction problem and should get help for that.
Health is so important when using steroids, otherwise it is simply abuse and that isn't healthy for anyone.
07-08-2011, 12:32 AM #11
07-08-2011, 02:01 AM #12
I have been under a ton of pressure and stress leading up into this cycle. I was worried that It might set me off. I told my girl if she notices anything about me that's negative to let me know. In fact since I have started, I have been more calm in between workouts and focused when I'm training and dieting. She also notices that part about me. My .02
07-08-2011, 11:02 AM #13
tren . yeah, I seem to be a little more edgy. so I think I'm going to stop taking it when my last vial runs out. I want to see the effects after I stop and then think about this for awhile...
07-08-2011, 12:08 PM #14
I only ever get aggressive after lifting
No idea why, most people leave feeling mellow
I leave like a bull released from the pin
07-08-2011, 04:17 PM #15
Sounds like the guy was actually sold heroin. lol
AAS are only appealing/addictive to those who train religiously. Otherwise, there is little psychological/physiological reward to be had.
07-09-2011, 06:31 AM #16
Dude was prolly shooting heorin or some street drug told his girl its roids to save his ass.
Users Browsing this Thread
There are currently 2 users browsing this thread. (0 members and 2 guests)